# SDR QXEA2014040900287

- Difficulty date: April 3, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,807 hours, 17,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713037953
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 522AT, HAS MANY COUNTERSINK HOLES CORRODED.  FOUND OUT OF LIMITS IAW SRM 57-10-35, REPAIR-04,   COUNTERSUNK FASTENER HOLES TO .650 DIAMETER CORROSION STILL EVIDENT, OUT OF LIMITS IAW SRM 57-10-35, REPAIR-03.   COMPLIED WITH CPCP FORM M-184. INSTALLED NEW ACCESS PANEL
